Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Reduction (mod $ q$) of fusion system amalgams

Author: Geoffrey R. Robinson
Journal: Trans. Amer. Math. Soc. 363 (2011), 1023-1040
MSC (2010): Primary 20C20
Published electronically: September 22, 2010
MathSciNet review: 2728595
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We use representation theory to construct finite homomorphic images of infinite groups realising fusion systems on finite $ p$-groups.

References [Enhancements On Off] (What's this?)

  • 1. Broto, C.; Castellana, N.; Grodal, J.; Levi, R.; Oliver, R., Subgroup families controlling $ p$-local finite groups, Proc. LMS,(3),91,(2005),325-354. MR 2167090 (2007e:20111)
  • 2. Feit, W.; Tits, J.,Projective representations of minimal degree of group extensions,Can. Journal Math.,39,5,(1978),1092-1102. MR 0498824 (58:16861)
  • 3. Leary, I.; Stancu, R., Realising fusion systems, Algebra Number Theory 1,1, (2007),17-34. MR 2322922 (2008f:20030)
  • 4. Radin, C.; Sadun, L., On $ 2$-generator subgroups of $ {\rm SO}(3)$, Trans. Amer. Math. Soc., 351,11, (1999), 4469-4480. MR 1624202 (2000a:51017)
  • 5. Robinson, G.R., A subgroup of $ {\rm SO}(3,\mathbb{R})$ generated by rotations of orders $ 4$ and $ 8$, J. Algebra 306,1, (2006), 201-207. MR 2271579 (2008g:20113)
  • 6. Robinson, G.R., Amalgams, blocks, weights, fusion systems and finite simple groups, J. Algebra,314,2,(2007),912-923. MR 2344591 (2008f:20046)
  • 7. Serre, J-P., Trees, Springer-Verlag, Berlin, 1980. MR 607504 (82c:20083)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 20C20

Retrieve articles in all journals with MSC (2010): 20C20

Additional Information

Geoffrey R. Robinson
Affiliation: Institute of Mathematics, University of Aberdeen, Aberdeen AB24 3UE, Scotland

Received by editor(s): May 23, 2009
Received by editor(s) in revised form: August 7, 2009
Published electronically: September 22, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society